# SDR AALA20150325011

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 18,822 hours, 7,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION OUT OF LIMITS AFT OF LT LAVATORY VENT AREA AT FS 927 BETWEEN STRINGERS 21 LT & 22 LT.  INSTALLED PERMANENT REPAIR IAW EA B737-53-039125 DATED 3 25 15.
